# SDR AALA202411183068

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 76,840 hours, 29,673 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L SLIDE INDICATION IS NOT ILLUMINATED WHEN ARMED. MAINTENANCE CLEANED SDAC COMPUTER RACK CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
